Vivien Yip, and Srinivasan Sanjay
We report 2 cases of incidental ocular pathology secondary to systemic drug therapy. Two male patients aged 67 and 66 of Malay and Indian origin respectively presented to the eye clinic for routine eye evaluation for diabetic retinopathy. On eye evaluation, both patients were found incidentally to have corneal deposits secondary to chronic ingestion of amiodarone and chlorpromazine respectively. Both these medications are known to have ocular side effects. The Malay patient had additional lenticular deposits secondary to chlorpromazine. These drug-induced deposits can be visually significant and in some cases irreversible. We herein describe the ocular manifestations of amiodarone and chlorpromazine in these 2 patients respectively with the aim to increase awareness and highlight the importance of ophthalmic review for patients on chronic medications with known ocular side effects.